# SDR SIMA20150418001

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 37,014 hours, 33,525 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LG AIR & GND FAIL, AFTER TAKEOFF.  MULTIPLE OCCURRENCES OF LT & RT WOW PROX FAULTS.  FOUND LT & RT NR 2 WOW OUT OF ADJUSTMENT, LT = 0.115 " & RT = 0.097".  ADJUSTED LT & RT NR 2 WOW GAPS TO 0.080" IAW AMM CH 32-63-05.  WOW FUNCTION CHECK OK IAW AMM CH 32-63-05.
